MathSciNet Relay Station
MathSciNet bibliographic data
MR1121236 60J35 (34A30)
Löbus, J.-U. Generalized second order differential operators. Math. Nachr. 152 (1991), 229–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement